# SDR USAAF96022

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab Contrl Unit
- Part number: 2310011SB2719
- Condition: Failed
- Location: Vert Stab
- Part time: 14,278 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 862 - CREW RECEIVED HYDRAULIC STAB CHANNEL 2 FAULT.  AFTER PERFORMING APPLICABLE PROCEDURE, RECEIVED CHANNEL 1 FAULT ALSO.  MAINTENANCE REPLACED THE HORIZONTAL STABILIZER ACTUATOR AND THE STABILIZER SERVOS.  (M)
